# SDR SWAA2023012795907

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 65,994 hours, 39,397 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELECTRIC STAB TRIM INOP.<[01] REMOVED AND REPLACED STAB TRIM MOTOR PER AMM 27-41-71. OPS CHECKS NORMAL PER AMM 27-41-71.
